MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 4 8MM; PROSTHESIS, KNEE, CEMENTED, POLYMER/METAL/POLYMER

DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 4 8MM; PROSTHESIS, KNEE, CEMENTED, POLYMER/METAL/POLYMER
Catalog Number 151700408
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6.The product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation revealed that '151700408, attune crs fb insrt sz 4 8mm had implant bearing wear."potential cause can be attributed to unintended use error by use of excessive force in a prying motion and overload of the material." since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune crs fb insrt sz 4 8mm would contribute to the complained device issue.Based on the investigation findings, potential cause can be unintended use error caused or contributed to event and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2024, when removing the inlay and the attune crs femoral component, metallosis appeared on the inlay.Surgery was completed successfully with no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary when removing the inlay and the attune crs femoral component, metallosis appeared on the inlay.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed the attune crs fb insrt sz 4 8mm with signs of extraction, additionally, marks on the reinforcement pin can be seen as expected due to the metal-metal interaction.The observed condition does not represent a device nonconformance.No signs of metal deterioration nor sings of metallosis were observed on the device.The investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.A manufacturing record evaluation was performed for the finished device [151700408/ m1683k] and no non-conformances or manufacturing irregularities were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the attune crs fb insrt sz 4 8mm would not have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device [151700408/ m1683k] and no non-conformances or manufacturing irregularities were identified.H11 additional narrative: added: d10.

Brand Name
ATTUNE CRS FB INSRT SZ 4 8MM
Common Device Name
PROSTHESIS, KNEE, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20543715
Report Number1818910-2024-22106
Device Sequence Number7872676
Product Code JWH
UDI-Device Identifier10603295054702
UDI-Public(01)10603295054702(17)281201(10)M1683K
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151700408
Device Lot NumberM1683K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK ATTUNE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown